Psycho-Babble Medication Thread 338675

Shown: posts 1 to 2 of 2. This is the beginning of the thread.

 

weaning off Effexor keke

Posted by Dr. Bob on April 22, 2004, at 3:09:20

In reply to weaning off Effexor, posted by keke on April 21, 2004, at 16:54:16

> Ok, Now I have read a lot of entries. I decided 3 days ago to start the process of weaning. I have been on 150mg for 4 years. I added 20 mg of Prozac 1 year ago. three days ago I started only taking 75 mg and will do this for 10 days and go to 37.5 and completely go off. I am staying on the prozac for another month to help with the withdrawls. So far the only side effect I have noticed to bother me is, wanting to binge on sweets. I have tried to control this today but the nights are the worse. Has anyone had this problem?

 

Re: weaning off Effexor

Posted by keke on April 22, 2004, at 14:29:26

In reply to weaning off Effexor keke, posted by Dr. Bob on April 22, 2004, at 3:09:20

> testing anyone out there


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.